Jump to content

Long Night


Jacquie802
 Share

Recommended Posts

If you read my post from last night you'd know that I was having a rough night...It ended up getting worse as the night went on. In addition to having a stomach ache I was feeling dizzy, lightheaded and alot of tachy. However, this is the weird part....has anyone here ever had their heart go tachy, then it feels like it has stopped??? When it felt like it has stopped I had this weird reaction type thing. It was almost like when you are falling asleep and your body catches itself and you jerk a little bit and wake up....that's the feeling I got. Very weird. I have had 3 EP studys, which 2 were ablations. The docs know I have probs when some reentry SA node type thing, SVT, and found a few PVC's...I am really concerned about what could cause my heart to feel so weird. Then my legs had barely any feeling but it would disappear after a few minutes, and 10 min later I would get the weird skipped beat or whatever it is going on.....If anyone has any ideaes what this is all about I would love to hear!!

Oh I am on Toprol XL 25mg if that helps!

Link to comment
Share on other sites

I get those funny beats too, where my heart will stop for a second or two. I know ectopic beats are where one's heart skips a beat, but mine skips more like two or three beats. I feel like I'm falling backwards when it happens.

I've had this feeling for months and haven't died, so I'm sure it's not going to kill me. I've decided it's just another random POTS thing and try to manage with it.

Link to comment
Share on other sites

I get this VERY OFTEN. My heart stops or gets a funny beat, it feel like a wave or roller coaster motion in my chest sometimes. Sometimes I just feel that my heart stops, I jump awake and I feel really weird, like I'm half alive and half dead, (i know that sounds strange, but it's like my body is suspended in time) and then my heart will suddenly start racing like crazy. It's very scary and I always wonder what causes it to do this.

I'm going to mention it to my cardio this week. I'll let you know what he says.

Gena

Link to comment
Share on other sites

Okay that sounds good to me....it is frightening esp when I am feeling dizzy/lightheaded too.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...